Per citar aquest document: http://ddd.uab.cat/record/145371
On the limit cycles bifurcating from an ellipse of a quadratic center
Llibre, Jaume
Schlomiuk, Dana

Data: 2015
Resum: Consider the class of all quadratic centers whose period annulus has a periodic solution whose phase curve is an ellipse E. The period annulus of any of such quadratic centers has cyclicity at least one, and this one is due to a family of algebraic limit cycles(formed by ellipses) bifurcating from the ellipse E. quadratic systems, quadratic vector fields, quadratic center, periodic orbit, limit cycle, bifurcation from center, cyclicity of the period annulus, inverse integrating factor.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Quadratic systems ; Quadratic vector fields ; Quadratic center ; Periodic orbit ; Limit cycle ; Bifurcation from center ; Cyclicity of the period annulus ; Inverse integrating factor.
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 35 Núm. 3 (2015) , p. 1091-1102, ISSN 1553-5231

DOI: 10.3934/dcds.2015.35.1091


14 p, 492.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04



   Favorit i Compartir